# SDR CALA2021052400728

- Difficulty date: May 24, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 103,716 hours, 10,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR MID EMERGENCY LIGHT BATTERY INOP REPLACED L3 DOOR MID EMERGENCY LIGHT BATTERY REF AMM 33-51-06-960-802, OPS CHECK GOOD
